# SDR ASAA2015010910199

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 8,349 hours, 2,643 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Failed
- Location: R2 Window
- Component: Windshield
- Component part number: 141A481056
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE OVERHEAT LIGHT ILLUMINATED ON COCKPIT WINDSHIELD.  ACFT GROUNDED.  FOUND ON RT SIDE SLIDE WINDOW, HEAT CONTROL UNIT SENSOR FAULT.  SWITCHING TO SPARE SENSOR IAW WD 30-41-11.  NO HELP, DUE TO TERMINAL C FAILING.  CHECKED WINDOW TAP FOR H-15 ON TB5014. IS CORRECT IAW WDM 30-41-11, PG 2.  REMOVED R2 WINDOW REF 56-12-11-000-801.  INSTALLED SERVICEABLE R-2 WINDOW.  RIG CHECK AND OPS TEST GOOD.  ACCOMPLISHED OPS WINDOW HEAT SYSTEM TEST AND TESTED GOOD.  GROUND VERIFICATION ACCOMPLISHED.
